Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 76, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 30, 2016, 6:13 PM CDT for Columbia County, Lafayette County, Miller County, Arkansas; Cass County, Marion County, Texas; Caddo Parish, Louisiana. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2016, 6:13 PM CDT (23:13 UTC)
- Expired
- Mar 30, 2016, 7:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, AR, Lafayette County, AR, Miller County, AR, Caddo Parish, LA, Cass County, TX, Marion County, TX
The radar
The Shreveport radar (KSHV), 71 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:31 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 11.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 568 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
779
WUUS54 KSHV 302313
SVRSHV
ARC027-073-091-LAC017-TXC067-315-310015-
/O.NEW.KSHV.SV.W.0076.160330T2313Z-160331T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
613 PM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
CENTRAL LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHERN MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHWESTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
NORTHEASTERN MARION COUNTY IN NORTHEASTERN TEXAS...
SOUTHEASTERN CASS COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 715 PM CDT
* AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MCLEOD...OR 12
MILES SOUTHEAST OF ATLANTA...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEWISVILLE...VIVIAN...BRADLEY...RODESSA...GARLAND...IDA...BRIGHTSTAR...
CANFIELD...MCLEOD...RAVANNA...BLOOMBURG...CANALE...KIBLAH...PLEASANT
VALLEY...MARS HILL...SPIRIT LAKE...GIN CITY...MCKAMIE...FORT LYNN AND
LERCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS...NORTHWESTERN LOUISIANA...AND NORTHEASTERN TEXAS.
LAT...LON 3326 9347 3326 9348 3317 9349 3302 9375
3301 9382 3298 9382 3284 9405 3288 9409
3288 9411 3309 9412 3342 9362
TIME...MOT...LOC 2312Z 230DEG 29KT 3296 9405
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
469
WWUS54 KSHV 302339
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
639 PM CDT WED MAR 30 2016
ARC027-073-091-LAC017-TXC067-315-310015-
/O.CON.KSHV.SV.W.0076.000000T0000Z-160331T0015Z/
COLUMBIA AR-LAFAYETTE AR-MILLER AR-CADDO LA-MARION TX-CASS TX-
639 PM CDT WED MAR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN COLUMBIA...CENTRAL LAFAYETTE AND SOUTHERN MILLER
COUNTIES...NORTHWESTERN CADDO PARISH...EASTERN MARION AND
SOUTHEASTERN CASS COUNTIES...
AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST WEST OF
BRADLY ARKANSAS...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEWISVILLE...VIVIAN...BRADLEY...RODESSA...GARLAND...IDA...BRIGHTSTAR...
CANFIELD...CANALE...KIBLAH...PLEASANT VALLEY...MARS HILL...SPIRIT LAKE...
GIN CITY...MCKAMIE...FORT LYNN AND LERCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS...NORTHWESTERN LOUISIANA...AND NORTHEASTERN TEXAS.
LAT...LON 3326 9347 3326 9348 3317 9349 3302 9375
3301 9382 3298 9382 3285 9406 3295 9401
3304 9402 3315 9401 3342 9362
TIME...MOT...LOC 2338Z 230DEG 29KT 3310 9386
HAIL...0.75IN
WIND...60MPH
$$
VIIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 5:08 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 30, 5:08 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 PM CDT WED MAR 30 2016
.DISCUSSION...
A TIGHT PRESSURE GRADIENT BETWEEN SURFACE LOW PRESSURE OVER THE
PLAINS AND SURFACE HIGH PRESSURE OVER THE EASTERN PARTS OF THE
COUNTRY CONTINUED TO PRODUCE STRONG AND GUSTY SOUTHERLY WINDS OF
15 TO 25 MPH WITH HIGHER GUSTS TO 30 TO 35 MPH RESULTING IN A LAKE
WIND ADVISORY UNTIL 10 PM TONIGHT. A STRONG INFLOW OF GULF
MOISTURE ALONG WITH A DISTURBANCE MOVING ACROSS THE FOUR STATE
REGION INDICATED FAVORABLE PARAMETERS FOR SEVERE THUNDERSTORMS AND
A TORNADO WATCH CONTINUES UNTIL 10 PM THIS EVENING. THE STORMS
EXPECTED TO OCCUR WILL PRODUCE LOCALLY HEAVY RAINFALL AND HAVE THE
POTENTIAL TO PRODUCE FROM ONE TO THREE INCHES WITH HIGHER AMOUNTS
OF THREE TO FIVE INCHES POSSIBLE. A FLASH FLOOD ADVISORY WILL
REMAIN IN EFFECT FOR PARTS OF THE REGION INCLUDING NORTHEAST
TEXAS...SOUTHWEST AND SOUTH CENTRAL ARKANSAS AND NORTHWEST AND
NORTH CENTRAL LOUISIANA THROUGH LATE THURSDAY. STORMS MAY DECREASE
SOME OVERNIGHT BUT FIRE AGAIN ON THURSDAY AS A COLD FRONT WILL BE
NUDGED ACROSS THE FORECAST AREA DURING THE EARLY MORNING AND INTO
THE OVERNIGHT HOURS THURSDAY. HIGH PRESSURE WILL BUILD SOUTH INTO
THE REGION IN WAKE OF THE COLD FRONT AND PROVIDE THE FORECAST AREA
WITH MOSTLY DRY WEATHER THROUGH MUCH OF THE REST OF THE WEEKEND
AND INTO THE START OF NEXT WEEK. A RE-ENFORCING COLD FRONT ARRIVES
ON TUESDAY OF NEXT WEEK AND MAY PROVIDE A FEW SHOWERS AND ISOLATED
THUNDERSTORMS. /06/
&&
.PREV DISCUSSION... /ISSUED 1240 PM CDT WED MAR 30 2016/
AVIATION...
INCREASING LOW LVL MOISTURE WITH INCREASING DEEP SOUTHERLY FLOW...
KEEPING MOST OF AREA IN IFR CIGS. SOME LIFTING TO MVFR CIGS
EXPECTED THIS AFTN...HOWEVER...INCREASING CONVECTION TO ALSO OCCUR
AND SCATTERED TSTMS HAVE BEGUN DEVELOPING ACROSS NW HALF OF
CWA...IN VCNTY OF KTYR...KGGG...KTXK TERMINALS...AND JUST TO THE
NORTH OF KELD. CAPPING INVERSION TO HOLD AT KSHV...KLFK...AND MLU
UNTIL 20-22Z...WITH STG TO SVR TSTMS EXPECTED AREAWIDE BY LATE
AFTN AS LOW LVL JET INCREASES TO AT LEAST 50 KTS AND FAVORABLE FOR
ROTATING TSTM CELLS. LARGE HAIL ALOFT AND POSSIBLE AT
SFC...EXPECTED IN STGR STORMS. SOUTH WINDS 15 TO 20 KTS AREAWIDE
BY MID TO LATE AFTN...A FEW GUSTS NEAR 35 KTS POSSIBLE NE TX.
STORMS MAY DIMINISH AFTER 31/06Z...AND VRBL CIGS WILL LIKELY
LOWER TO IFR AGAIN FOR MOST OF AREA. AS COLD FRONT NEARS WESTERN
CWA BY 31/18Z...STG INSTABILITY TO YIELD SCT CONVECTION...ALTHOUGH
LESS LOW LVL WIND SHEAR WILL MEAN REDUCED SVR STORM
POTENTIAL./VII/.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 65 80 53 70 / 90 60 10 20
MLU 66 79 54 72 / 100 80 40 20
DEQ 59 77 44 66 / 80 20 0 10
TXK 63 77 49 67 / 90 40 0 10
ELD 63 78 49 69 / 90 70 20 10
TYR 64 77 50 69 / 70 40 0 20
GGG 65 77 51 69 / 80 50 10 20
LFK 67 79 53 74 / 70 60 10 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARZ050-051-
059>061-070>073.
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ARZ050-051-
059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ001>006-
010>014-017>022.
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR LAZ001>006-
012>014-019-021-022.
OK...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ097-112.
&&
06/07Hazardous weather outlook, Mar 30, 4:36 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 436 PM CDT WED MAR 30 2016 ARZ050-051-059>061-070>073-LAZ001>006-012>014-019-021-022-TXZ097- 112-126-138-311100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-BIENVILLE- JACKSON-OUACHITA-WINN-CALDWELL-LA SALLE-BOWIE-CASS-MARION- HARRISON- 436 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND OVERNIGHT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH ISOLATED TORNADOES. THERE WILL ALSO BE THE RISK OF FLASH FLOODING...WITH A FLASH FLOOD WATCH GOING THROUGH THURSDAY. A TIGHT PRESSURE GRADIENT WILL PRODUCE STRONG AND GUSTY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TO NEAR 30 MPH THAT WILL AFFECT RECREATIONAL BOATERS ON AREA LAKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY ON THURSDAY WITH A GRADUAL INCREASE TO ENHANCED RISK FOR PARTS OF NORTH CENTRAL LOUISIANA. THE THREAT OF FLASH FLOODING WILL CONTINUE AS WELL...WITH A FLASH FLOOD WATCH REMAINING IN EFFECT THROUGH 7 PM THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND OVERNIGHT...AND POSSIBLY ON THURSDAY. LAZ010-011-OKZ077-TXZ096-108>111-124-125-136-137-150-151-311100- DE SOTO-RED RIVER-MCCURTAIN-FRANKLIN-TITUS-CAMP-MORRIS-WOOD- UPSHUR-SMITH-GREGG-RUSK-PANOLA- 436 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND OVERNIGHT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH ISOLATED TORNADOES. A TIGHT PRESSURE GRADIENT WILL PRODUCE STRONG AND GUSTY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TO NEAR 30 MPH THAT WILL AFFECT RECREATIONAL BOATERS ON AREA LAKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY ON THURSDAY AS A COLD FRONT MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND OVERNIGHT...AND POSSIBLY ON THURSDAY. LAZ017-018-020-TXZ149-152-153-165>167-311100- SABINE-NATCHITOCHES-GRANT-CHEROKEE-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 436 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND OVERNIGHT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH ISOLATED TORNADOES. A TIGHT PRESSURE GRADIENT WILL PRODUCE STRONG AND GUSTY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TO NEAR 30 MPH THAT WILL AFFECT RECREATIONAL BOATERS ON AREA LAKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY ON THURSDAY AS A COLD FRONT MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND OVERNIGHT...AND POSSIBLY ON THURSDAY. 06
In the hours before
Local storm report, Mar 30, 4:58 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
458 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FUNNEL CLOUD 11 W GILMER 32.76N 95.14W
03/30/2016 UPSHUR TX BROADCAST MEDIA
BROADCAST MEDIA REPORTS SEEING FUNNEL/POSSIBLE TORNADO
ON LIVE STORM CHASER FEED.
&&
EVENT NUMBER SHV1600278
20Local storm report, Mar 30, 5:00 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
500 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL PITTSBURG 33.00N 94.97W
03/30/2016 E0.75 INCH CAMP TX EMERGENCY MNGR
&&
EVENT NUMBER SHV1600279
20Local storm report, Mar 30, 5:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
541 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM FUNNEL CLOUD OMAHA 33.18N 94.74W
03/30/2016 MORRIS TX EMERGENCY MNGR
&&
EVENT NUMBER SHV1600280
20Special weather statement, Mar 30, 5:44 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 PM CDT WED MAR 30 2016
ARZ073-LAZ006-302345-
UNION AR-UNION LA-
544 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND EASTERN UNION PARISHES UNTIL 645 PM CDT...
AT 543 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF STERLINGTON...OR 13 MILES NORTH OF CLAIBORNE...
MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HUTTIG...MARION...FELSENTHAL...LOCH LOMON...SPENCER...LITROE...HAILE...
CECIL...ROCKY BRANCH AND LINVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO PONDING OF WATER.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
ARKANSAS...AND NORTH CENTRAL LOUISIANA.
LAT...LON 3276 9206 3274 9206 3264 9217 3272 9236
3311 9220 3309 9213 3307 9213 3307 9211
3303 9211 3303 9209 3301 9207 3298 9208
3297 9207 3297 9208 3292 9207 3287 9208
3284 9206 3282 9207 3280 9205
TIME...MOT...LOC 2243Z 207DEG 39KT 3274 9220
06Special weather statement, Mar 30, 5:47 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
547 PM CDT WED MAR 30 2016
ARZ073-302300-
UNION AR-
547 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION COUNTY UNTIL
600 PM CDT...
AT 546 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOUANN...OR NEAR SMACKOVER...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SMACKOVER AND KENOVA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
ARKANSAS.
LAT...LON 3325 9276 3333 9295 3338 9293 3337 9279
3339 9276 3338 9273 3338 9272 3337 9271
3337 9268 3336 9268
TIME...MOT...LOC 2246Z 207DEG 39KT 3337 9282
06Special weather statement, Mar 30, 5:54 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
554 PM CDT WED MAR 30 2016
ARZ072-073-LAZ003-004-310000-
UNION AR-COLUMBIA AR-CLAIBORNE LA-WEBSTER LA-
554 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLUMBIA AND NORTHWESTERN
UNION COUNTIES...NORTH CENTRAL WEBSTER AND NORTHWESTERN CLAIBORNE
PARISHES UNTIL 700 PM CDT...
AT 553 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR EMERSON...OR 15 MILES EAST OF SPRINGHILL...MOVING NORTHEAST AT
45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MAGNOLIA...MCNEIL...HAYNESVILLE...EMERSON...SHONGALOO...ATLANTA...VILLAGE...
MOUNT HOLLY...CALHOUN...MARYSVILLE...HORSEHEAD...MEDLOCK...NOXOBE...
LAUGHLIN...EBENEZER...SPOTVILLE AND COLLEGE HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO PNDING OF WATER.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS...AND NORTHWESTERN LOUISIANA.
LAT...LON 3292 9313 3297 9334 3346 9318 3345 9312
3338 9312 3337 9285
TIME...MOT...LOC 2253Z 207DEG 42KT 3303 9320
06The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 11:07 AM CDT | Lake Wind Advisory | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 11 hr |
| Mar 30, 4:09 PM CDT | Special Weather Statement | SHV | Nevada | 51 min |
| Mar 30, 5:47 PM CDT | Special Weather Statement | SHV | Union | 13 min |
| Mar 30, 5:54 PM CDT | Special Weather Statement | SHV | Columbia | 66 min |
| Mar 30, 6:21 PM CDT | Tornado Warning | SHV | Columbia, Lafayette, Miller, Nevada | 39 min |
| Mar 30, 1:31 PM CDT | Special Weather Statement | SHV | Franklin, Red River, Titus | 59 min |
| Mar 30, 2:01 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Red River, Titus, Wood | 44 min |
| Mar 30, 3:06 PM CDT | Tornado Warning | SHV | Smith | 39 min |
| Mar 30, 4:13 PM CDT | Tornado Warning | SHV | Camp, Upshur, Wood | 47 min |
| Mar 30, 4:57 PM CDT | Tornado Warning | SHV | Bowie, Camp, Cass, Morris, Red River, Titus and 1 more | 48 min |
| Mar 30, 5:47 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Titus | 58 min |
| Mar 30, 6:00 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Upshur, Wood | 60 min |
| Mar 30, 6:04 PM CDT | Areal Flood Advisory | SHV | Smith, Wood | 3 hr |
| Mar 30, 6:14 PM CDT | Tornado Warning | SHV | Camp, Franklin, Titus, Upshur, Wood | 46 min |
| Mar 30, 6:19 PM CDT | Areal Flood Advisory | SHV | Camp, Franklin, Morris, Titus, Upshur, Wood | 3 hr |
| Mar 30, 5:44 PM CDT | Special Weather Statement | SHV | Union | 61 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2016Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.